Schizophrenia.com

Symptoms: Body parts feel larger/smaller/stronger/weaker than they are?

I suppose this is mostly about size distortion/body dysmorphia. Sort of. I just want to know if people have had these symptoms before, because I link them with times when my disorder is really starting to get to me.

Quite a lot of the time, mostly when I’m in bed or distracted with something, I start to get really odd feelings in different parts of my body. It mostly occurs in my hands. They start to throb, and I feel like they’re growing in size. I’ll hold another part of my body with them - my leg, for example. I start to imagine that my hands could just pull my legs off because they’re so big/strong. They feel very heavy too. It also happens to my feet, but in a different way. I feel like they’re really small, so small that it’s like walking on my tip toes without the pressure in my calves. It is starting to become really uncomfortable (to put it mildly) and I feel it would really put me at ease to know if other people have these symptoms too.

Also, would like to say I’m brand new to the forum, so hi! I hope you can help me out.

1 Like

I don’t have those symptoms, but just wanted to say welcome to the forum :smile:

2 Likes

hi and welcome to the forum,

i have not encountered throbbing hands that seem to grow but i do get pains in the palms and other parts of my body, my feet are really bad as well, my ankles bc i dont walk on them properly, i think bad posture is what is causing it and i cant seem to correct it, seems to be part of the package with mental illness may be one of the first ‘warning signs i guess’ when the posture goes i mean, people should look out for that.

hope you enjoy the forum :slight_smile:

3 Likes

Thanks for your nice replies guys :blush:

1 Like

Welcome to the forum… I’m sorry this one is hitting you…

When my limbs felt heavy and hard to move… it was when I was in the negative swing of this illness… and I 150 mg of Seroquel.

When the Seroquel got cut way back… and the Latuda got added… it helped get me out of the negative freeze and the feeling started to go away.

you might want to talk to your doc and see if he has an idea.

Good luck.

2 Likes